# SDR IPXA2016092408593

- Difficulty date: August 28, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 96,673 hours, 17,230 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Door
- Part number: 2215125549
- Part serial: 339
- Condition: Gouged
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, NR 3 OTBD THRUST REVERSER LOWER AFT ACCESS DOOR GOUGED.  DOOR REPAIRED IAW EA 011-7110-01-A6439 REV. IR AND EO MD11-7830-61835-A.
